# SDR DHL2000801147

- Difficulty date: July 13, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK O/B SIDE LEFT MLG WHEEL WELL.  STOP DRILLED PER SRM 53-2-0.  FABRICATED DOUBLER PER SRM 53-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER ON INDICATED AREA PER SRM 53-2-0.
